skin-hair-icon
White spot on face
I had a dark spot face to remove it I used a steroid cream for 12 days now I am noticing a white fade spot around it which is little fair than my normal skin tone is this permanent???
57 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Rasya Dixit
Dermatologist 13 yrs exp Bangalore
Sounds like you have developed a side effect to the steroid cream. Please stop using it. The mark due to the steroid cream is generally reversible. Please use a moisturizer and a sunscreen on it. It should come back to normal within 4-6 weeks. For the dark spot please visit a dermatologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.